MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINE GUIDANCE SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINE GUIDANCE SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-710-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance 4 software, there was an registration inaccuracy.There was a surgical delay of less than 30 minutes and the procedure was completed successfully with no adverse consequences.

Brand Name
SPINE GUIDANCE SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
lindsey long
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22737026
Report Number0008010177-2025-00097
Device Sequence Number21158684
Product Code OLO
UDI-Device Identifier07613327545883
UDI-Public07613327545883
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-710-000
Device Lot NumberSOFTWARE VERSION UNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown